Clonazepam is the generic name for Klonopin which is a benzodiazepine used to treat panic disorders. Never stop taking Klonopin abruptly especially for long-term users this can cause seizures. When you stop taking Klonopin, it is essential to do it gradually and always consult your physician before doing anything. These days there are many people taking medication for panic disorders. Some of them have found they no longer need to take these medications. The problem is the withdrawal symptoms are hard to deal with and most times dangerous. Often time's people feel like they are on a roller coaster trying to quit then starting back up because the withdrawals are too much for them to handle. The following tips are on getting through withdrawal symptoms.
Consult with your physician first never try to stop taking Klonopin without your doctor's help. Going through withdraws can be dangerous.
Set a date for when you plan to start. It is easier to do if you have to worry about anything. So start when you have vacation time limit your activities as much as possible. You may feel like not being around people at all because they will not understand what you are going through and it is irritating trying to explain.
Understand that you are going to feel withdrawals no matter how you quit. There is a long list of withdraw symptoms.
Your doctor and you will figure out how fast you are going to taper off Klonopin. When tapering off take your time and gradually decrease the amount, you take. Usually you change the dosage every two weeks depending on how high a dosage you are taking.
Treat your body right. It will be going through all kinds of chemical and metabolic changes. Make sure to take plenty of vitamins and drink plenty of water.
Always cunsult your doctor before doing anything